# SDR MALA070191

- Difficulty date: December 4, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 24,939 hours, 27,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Bs 300-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS LOCATED UNDER ICE SHIELD NR 7 AT FS 300.5 - FS 319.5, SL1615-SL1618.  INSTALLED DOUBLER TRIPLER REPAIR IAW EO NR S53009.
